Markov Processes Associated With Positivity Preserving Coercive Forms

Ma Z-M, Röckner M (1995)
Canadian Journal of Mathematics = Journal Canadien de Mathématiques 47(4): 817-840.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Ma, Zhi-Ming; Röckner, MichaelUniBi
Abstract / Bemerkung
Coercive closed forms on L(2)-spaces are studied whose associated L(2)-semigroups are positivity preserving. Earlier work by other authors is extended by further developing the potential theory of such forms and completed by proving an analytic characterization of those of these forms which have a probabilistic counterpart, i.e., are associated with (special standard) Markov processes. Examples with finite and infinite dimensional state spaces are discussed.
Erscheinungsjahr
1995
Zeitschriftentitel
Canadian Journal of Mathematics = Journal Canadien de Mathématiques
Band
47
Ausgabe
4
Seite(n)
817-840
ISSN
0008-414X
Page URI
https://pub.uni-bielefeld.de/record/1640337

Zitieren

Ma Z-M, Röckner M. Markov Processes Associated With Positivity Preserving Coercive Forms. Canadian Journal of Mathematics = Journal Canadien de Mathématiques . 1995;47(4):817-840.
Ma, Z. - M., & Röckner, M. (1995). Markov Processes Associated With Positivity Preserving Coercive Forms. Canadian Journal of Mathematics = Journal Canadien de Mathématiques , 47(4), 817-840. doi:10.4153/CJM-1995-042-6
Ma, Z. - M., and Röckner, M. (1995). Markov Processes Associated With Positivity Preserving Coercive Forms. Canadian Journal of Mathematics = Journal Canadien de Mathématiques 47, 817-840.
Ma, Z.-M., & Röckner, M., 1995. Markov Processes Associated With Positivity Preserving Coercive Forms. Canadian Journal of Mathematics = Journal Canadien de Mathématiques , 47(4), p 817-840.
Z.-M. Ma and M. Röckner, “Markov Processes Associated With Positivity Preserving Coercive Forms”, Canadian Journal of Mathematics = Journal Canadien de Mathématiques , vol. 47, 1995, pp. 817-840.
Ma, Z.-M., Röckner, M.: Markov Processes Associated With Positivity Preserving Coercive Forms. Canadian Journal of Mathematics = Journal Canadien de Mathématiques . 47, 817-840 (1995).
Ma, Zhi-Ming, and Röckner, Michael. “Markov Processes Associated With Positivity Preserving Coercive Forms”. Canadian Journal of Mathematics = Journal Canadien de Mathématiques 47.4 (1995): 817-840.